I encountered depression before it happened and now I am dependent to rivotril to fall asleep. I used to be taken this with Amiabel and seroquel, which my psychiatrist prescribed. but i stopped taking these two because im afraid of the side effects
Hi, sleepless! The effects of sleep deprivation can harm you greatly, both physically and mentally, even causing psychosis.
You really should talk to your doctor and follow his advice. He is the doctor and knows better what is the best medication for your conditions.
Best wishes, WCV
We go to Drs for help, they try, then we do not follow their advice. It makes sense to question, even fear side-effects, but to stop a medication without the Dr's involvement just makes matters worse.
Follow the instructions, or, at least voice your concerns to the Dr so adjustments can be made or information shared, all designed to help you.
That's what you should do, surely nothing will come of it without the one-on-one with the Dr who knows your situation much better than any stranger can.
I definitely agree with the others, never stop a med without consulting your Dr. The side effects of stopping abruptly might be Insomnia. To understand Drug effects, read about the drug on a trusted web site. Such as drugs.com, Johns Hopkins, Mayo institute, and the government website MedlinePlus is an excellent resource for health information!! Drugs in combination have interactions that may be adverse. Changing or stopping a Med affects the other drugs also. You need a Professional to find the right chemical balance. Also the cause for the insomnia could be multiple. There are classes on Sleep that may help. And finally join the insomnia group on Drugs.com for more ideas. Hope you can get a good night's sleep soon!
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jul 2011 • 11 answers
Posted 1 Mar 2016 • 4 answers
Posted 24 Mar 2016 • 2 answers
Posted 9 Apr 2016 • 2 answers
Posted 16 Jul 2016 • 2 answers